OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6567

Title: Transformations for hypergeometric series
Authors: Abiodun, R. F. A.
Sharma, B. L.
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: R. F. A. Abiodun, B. L. Sharma, "Transformations for hypergeometric series", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 132-140.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: In questo lavoro si ottengono alcune trasformazioni per le serie ipergeometriche di due variabili. Si crede che i risultati siano nuovi.
In this paper we obtain some transformations for hypergeometric series of two variabiles. The results are believed to be new.
URI: http://hdl.handle.net/10077/6567
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
AbiodunSharmaRendMat05.pdf446.12 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.